MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Model Number 450952-NL
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a pre-use check the customer found a pinhole in the anesthesia circuit.No patient injury was reported.
 
Additional Manufacturer Narrative
No lot number was provided; therefore, device history record (dhr) review could not be completed.No product sample was received; therefore, no visual and functional testing could be performed.The reported issue could not be confirmed due to the fact that no samples, pictures or videos were received to perform a thorough investigation.If the product is returned, the manufacturer will reopen this complaint for further investigation.No product information has been provided to date.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).

Brand Name
PORTEX
Common Device Name
CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK   CT21 6JL
Manufacturer Contact
jim vegel
6000 nathan lane north
2jo kudaru, kawaharamachidori,
minneapolis, MN 55442
MDR Report Key15410938
Report Number3012307300-2022-18950
Device Sequence Number5653047
Product Code CAI
UDI-Device Identifier15019315075834
UDI-Public15019315075834
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K002506
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number450952-NL
Device Catalogue Number450952-NL
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2022
Initial Report FDA Received Date09/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown